MathSciNet Relay Station
MathSciNet bibliographic data
MR1920571 (2003e:11018) 11B39
Yuan, Yi; Zhang, Wenpeng Some identities involving the Fibonacci polynomials. Fibonacci Quart. 40 (2002), no. 4, 314–318.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement